# SDR AALA202412247427

- Difficulty date: December 21, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N123NN
- Make and model: Airbus A321-231
- Aircraft serial: 6256
- Aircraft time: 32,893 hours, 10,794 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Condition: Faulted
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFTER EXTENDING GEAR ECAM DISPLAY BRAKES NORM BRAKE FAULT. ON SECOND GEAR EXTENSION THE FAULT CLEARED ITSELF. EMERGENCY DECLARED AS A PRECAUTION LANDED WITHOUT INCIDENT. MAINTENANCE REPLACED #2 NORMAL-BRAKE PRESSURE TRANSDUCER PER AMM 32-42-21.
